# SDR SWIA201541118

- Difficulty date: April 8, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 29,043 hours, 17,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN SCRAPED BELOW PASSENGER DOOR, APPROXIMATELY BS 334 JUST ABOVE STR 20L.  BLENDED AND REPAIRED LT FUSELAGE SKIN SCRAPE BELOW PAX DOOR AT APPROXIMATELY FS 334 JUST ABOVE STR 20L, IAW EA.
